Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 14, Issue 7 (Dec 2006)


Optimal control as a regularization method for ill-posed problems

S. Kindermann
  • Department of Mathematics, UCLA, on leave from Industrial Mathematics Institute, University Linz, Altenbergerstr. 69, 4040 Linz, Austria. E-mail:
/ C. Navasca
  • Department of Mathematics, University of California, Los Angeles, CA 90095-1555, USA. E-mail:

We describe two regularization techniques based on optimal control for solving two types of ill-posed problems. We include convergence proofs of the regularization method and error estimates. We illustrate our method through problems in signal processing and parameter identification using an efficient Riccati solver. Our numerical results are compared to the same examples solved using Tikhonov regularization.

About the article

Published Online:

Published in Print: 2006-12-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779802022. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Norman Lang, Jens Saak, Peter Benner, Steffen Ihlenfeldt, Steffen Nestmann, and Klaus Schädlich
Production Engineering, 2015
E.V. Pashkova, E.D. Solovyova, T.V. Kolodiazhnyi, V.P. Ivanitskii, and A.G. Belous
Journal of Magnetism and Magnetic Materials, 2014, Volume 368, Page 1
S. Kindermann and A. Leitão
Journal of Inverse and Ill-posed Problems, 2007, Volume 15, Number 3, Page 295

Comments (0)

Please log in or register to comment.
Log in